Affordable Access

Access to the full text

On the upper and lower exponential density functions

Authors
  • Giuliano, Rita
  • Grekos, Georges
Type
Published Article
Journal
Mathematica Slovaca
Publisher
De Gruyter
Publication Date
Sep 22, 2017
Volume
67
Issue
5
Pages
1105–1128
Identifiers
DOI: 10.1515/ms-2017-0036
Source
De Gruyter
Keywords
License
Yellow

Abstract

In the present paper we introduce the upper and lower exponential density functions of subsets A ⊆ ℕ*. We identify completely the form of the upper density and find many properties for the lower one. We provide examples and list some open problems.

Report this publication

Statistics

Seen <100 times